Rate of convergence to equilibrium of fractional driven stochastic differential equations with rough multiplicative noise

Abstract : We investigate the problem of the rate of convergence to equilibrium for ergodic stochastic differential equations driven by fractional Brownian motion with Hurst parameter $H\in (1/3,1)$ and multiplicative noise component $\sigma$. When $\sigma$ is constant and for every $H\in (0,1)$, it was proved in [19] that, under some mean-reverting assumptions, such a process converges to its equilibrium at a rate of order $t^{-\alpha}$ where $\alpha \in (0,1)$ (depending on $H$). In [11], this result has been extended to the multiplicative case when $H>1/2$. In this paper, we obtain these types of results in the rough setting $H\in (1/3,1/2)$. Once again, we retrieve the rate orders of the additive setting. Our methods also extend the multiplicative results of [11] by deleting the gradient assumption on the noise coefficient $\sigma$. The main theorems include some existence and uniqueness results for the invariant distribution.
Document type :
Journal articles
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01309650
Contributor : Aurélien Deya <>
Submitted on : Wednesday, February 27, 2019 - 4:33:02 PM
Last modification on : Friday, May 10, 2019 - 12:14:02 PM
Long-term archiving on : Tuesday, May 28, 2019 - 12:41:11 PM

File

AOP1265.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Aurélien Deya, Fabien Panloup, Samy Tindel. Rate of convergence to equilibrium of fractional driven stochastic differential equations with rough multiplicative noise. Annals of Probability, Institute of Mathematical Statistics, 2019, 47 (1), pp.464-518. ⟨10.1214/18-aop1265⟩. ⟨hal-01309650v3⟩

Share

Metrics

Record views

158

Files downloads

82